# SDR QXEA0201142

- Difficulty date: August 10, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 12,132 hours, 16,471 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 54273618010
- Part serial: 776
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,144 hours, 5,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-IN CLIMB NOTICED OIL PRESSURE #2 ENGINE AT 45 PSI. REDUCED NP TO 1050. OIL PRESSURE WENT UP TO 55 PSI. A MINUTE LATER DROPPED TO 50 PSI. REDUCED POWER TO FLIGHT IDLE. NH WAS STILL ABOVE 75%. CREW DECIDED TO RETURN TO PDX. REMOVED AND REPLACED #2 OIL PRESSURE TRANSMITTER AND OIL PRESSURE/TEMPERATURE INDICATOR. GROUND RAN ENGINES FOR 10 MINUTES HIGH TO CRUISE SETTING. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
